# SDR QXEA200400741

- Difficulty date: November 5, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 12,063 hours, 17,393 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Torque Sensor
- Part number: 756158
- Part serial: 0201
- Condition: Faulty
- Location: Flap
- Part time: 8,652 hours, 12,087 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLI - FLIGHT 2279 - FLIGHT DIVERTED TO BLI WHEN DURING THE CLIMB THE CREW RECEIVED A FLAP POWER CAUTION.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE FLAP TORQUE SENSOR UNIT.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
